# SDR NWAA09115639

- Difficulty date: January 7, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE INSP, FOUND DAMAGE TO RT HORIZONTAL STABILIZER LWR PANEL ASSY.  REPAIRED IAW EA 56-215120 SEC I.  SECTION II REQUIRES INSPECTION AT 12 MONTH INTERVALS.  SECTION III REQUIRES MFG TOLERANCE ANALYSIS APPROVAL WITHIN 24 MONTHS OF SECTION I REPAIR.  (K)
